# SDR 05FDEA02683

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B ELEVATOR UPPER SURFACE FOUND NICK BETWEEN STA XE 225 AND XE 238.  ACCOMPLISH EXTERNAL DOUBLER REPAIR IAW SRM 55-10-00 FIG 8 VOL I.
